# SDR DL76L061061

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 65,583 hours, 10,027 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1 And 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CABIN AUTO INOP MSG CAME ON RETURN TO GATE.  PERFORMED BITE ON CABIN PRESS CONTROLLERS 1 AND 2 NO FAULT BITE MESSAGE DISAPPEARED.
